# SDR 2020FA0000107

- Difficulty date: December 10, 2019
- Submitted: January 31, 2020
- Operation: General aviation
- Aircraft: N280PH
- Make and model: Gulstm GV
- Aircraft serial: 581
- Aircraft time: 12,094 hours, 3,349 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR CONTROL CIRCUIT BREAKER ON COCKPIT OVERHEAD PANEL POPPED. ATTEMPTED 1 RESET AND BREAKER POPPED AGAIN. LANDING GEAR HAD TO BE EXTENDED USING THE EMERGENCY EXTENSION SYSTEM.
